# SDR SWAA2023030697674

- Difficulty date: February 1, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N7746C
- Make and model: Boeing 737-7BD
- Aircraft serial: 33934
- Aircraft time: 50,644 hours, 26,573 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Structure
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STIFFENER FLOOR STRUCTURE LOCATED BS540 BTW RBL24.8 TO BL0.0 CENTER SECTION 2023-99104<[01] REPLACED STIFFENER FLOOR STRUCTURE LOCATED BS540 BTW RBL24.8 TO BL0.0 CENTER SECTION IAW B737-700 SRM 51-10-02 Ï¿½TEM 9 AND SRM 51-40-02 SEE INDIVIDUAL SIGNOFFS BELOW;[02] CERTIFIED STEP 1. COMPLETED  ITEM RII
